# SDR GTIA010945

- Difficulty date: September 11, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR SUPPORT AT STATION 1136 BETWEEN LONGERONS 28L TO 28R BROKEN IN HALF.  REMOVED FLOOR SUPPORT PER SRM MD80 51-30-2.  LOCATE AND DRILLED NEW FLOOR SUPPORT PER MD80 SRM 51-10-4.  INSTALLED FLOOR SUPPORT AT STATION 1136 BETWEEN LONGERONS 28L TO 28R IAW MD80 SRM 51-30-5.  (M)
